Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes brown vaginal discharge when on birth control pills

Premium Questions

Dr.  Shoaib Khan MD

been having increased vaginal discharge and I am wondering if this is just a side effect of the birth control or possible pregnancy? I have always had a lot of vaginal discharge... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Mahesh Koregol MD

My girlfriend has been on birth control for a few months now. Last month we had unprotected sex .... No blood no discharge nothing. The next morning she woke up to brown discharge with very small... View answer

Answered by : Dr. Mahesh Koregol ( Infertility Specialist)
Dr. Richa MD

Hello, I a have been on birth control for 5 months. over two weeks ago i had sex and we did not use ... pinkish/ brown discharge or blood while wiping. Today there have been small spots of bright red.... View answer

Answered by : Dr. Richa ( OBGYN)
Dr.  Deepti Verma MD

I stopped taking birth control about 2 months ago . Last period was right on time. This period is 9 days late. I have had brown gel like discharge before expected period and time when I was... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr. Ivo Ditah MD

After being on birth control for 6 years, I stopped for a week in which during that time, I had sex ... saw. What could the cause of this be? ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Shanti Vennam MD

Female, 22.I have been on birth control for years and I take it at the same time every day. My ... discharge/blood. I have never had an irregular period while on birth control. I am married and... View answer

Answered by : Dr. Shanti Vennam ( OBGYN)
Dr. Bhagyesh V. Patel MD

that sometimes when I go to the bathroom I have a white-brown-red discharge only visible after I wipe myself ... a period about 4 days after as I normally do when I make a break between taking pills... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.       Dorina Gurabardhi MD

My 19yr old daughter taking birth control for first time. She is experiencing nausea, bad abdominal cramps, and dark brown discharge. She informed doctor at time she was prescribed the birth... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.   Ashakiran S MD

Yes hi.just worried a little because I take birth control pills everyday and sometimes I miss one dose out of a month and when I do get it my period my.. Which is like once out of that month and... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Vasudha Jayant Athavale MD

took the painkiller. I am still very sore and it hurts to move too much. I ve been on birth control ... anymore (even when I m on the brown pills) which I think is a side effect, and I m 99%... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

The birth control pill often causes spotting or mild brownish discharge. Do not worry about it. IF the spotting / bleeding gets troublesome, you can discuss changing the preparation with your...

Dr. Klerida Shehu MD

Yes this is a side effect of birth control pills, contact your gynecologist.

Dr.    Muhammad Ahmad MD

On which birth control pill are you?>